# SDR FDEA201010174106

- Difficulty date: October 17, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 53FX15352
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INNER SURROUND SKIN HAS NUMEROUS GOUGES STA 620 STR 4L TO 8L.  REMOVED MAIN CARGO DOOR INNER SKIN UPPER AFT SECTION  IAW SRM 51-30-2,  FABRICATED INNER SKIN MATERIAL USED 2024T3 .125" PO 20110320 DIM 79" X 48"  IAW SRM 53-10-2 FIG 3A. TREATED AND PRIMED IAW SRM 51-10-2  INSTALLED NEW INNER SKIN IAW SRM 51-30-2 REV 103
